Alert archive / North Carolina / Flash Flood Warnings in 2016
Flash Flood Warning 44, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 29, 2016, 5:00 AM EDT for Cumberland County, Harnett County, Hoke County, North Carolina. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2016, 5:00 AM EDT (09:00 UTC)
- Expired
- Sep 29, 2016, 10:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC
The radar
The Raleigh/Durham radar (KRAX), 71 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 6:45 AM EDT | FLASH FLOOD | 1 Se Fayetteville, NC | CROSS CREEK IN FAYETTEVILLE HAS OVERFLOWED ITS BANKS AND WATER HAS BEGUN TO INUNDATE NEARBY AREAS... SUCH AS RAY AVENUE WHERE SEVERAL FEET OF WATER IS CURRENTLY FLOWING SWIFTLY ACROSS THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1262 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.6
The text
As transmitted.
887
WGUS52 KRAH 290900
FFWRAH
NCC051-085-093-291330-
/O.NEW.KRAH.FF.W.0044.160929T0900Z-160929T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
500 AM EDT THU SEP 29 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
EASTERN HOKE COUNTY IN CENTRAL NORTH CAROLINA...
CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 930 AM EDT
* AT 454 AM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED WIDESPREAD
FLOODING ON ROADS ACROSS THE WARNED AREA. FIVE TO AS MUCH AS EIGHT
INCHES OF RAIN HAS FALLEN AND AN ADDITIONAL ONE TO TWO INCHES ARE
POSSIBLE EARLY THIS MORNING. MORNING COMMUTERS SHOULD BE ALERT FOR
ROAD CLOSURES AS WELL AS FLOODING ON ROADS THAT HAVE NOT BEEN
CLOSED. REDUCE SPEED AS STANDING WATER WILL BE DIFFICULT TO SEE
PRIOR TO SUNRISE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...FORT BRAGG...DUNN...GODWIN...POPE AFB...
HOPE MILLS...SPRING LAKE...ERWIN AND EASTOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3490 7894 3495 7904 3484 7919 3517 7913
3517 7910 3519 7910 3521 7913 3538 7910
3546 7864 3534 7854 3525 7861 3520 7863
3520 7864 3517 7863 3509 7867 3507 7867
3499 7864 3485 7851 3485 7883 3483 7890
$$
MLM2 follow-up statements
076
WGUS52 KRAH 291006
FFWRAH
NCC051-085-093-291400-
/O.EXT.KRAH.FF.W.0044.000000T0000Z-160929T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
606 AM EDT THU SEP 29 2016
...FLASH FLOOD EMERGENCY FOR CUMBERLAND...SOUTHERN HARNETT...AND
EASTERN HOKE COUNTIES...
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
EASTERN HOKE COUNTY IN CENTRAL NORTH CAROLINA...
CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1000 AM EDT
* AT 556 AM EDT...DOPPLER RADAR INDICATED TRAINING THUNDERSTORMS THAT
WERE CONTINUOUSLY REDEVELOPING ACROSS THE WARNED AREA. FLASH
FLOODING IS ALREADY OCCURRING.
THIS IS A FLASH FLOOD EMERGENCY. STREAMS AND CREEKS IN THE AREA ARE
RISING RAPIDLY AND NUMEROUS ROADS HAVE BEEN CLOSED AND THE LOWER
LITTLE RIVER IN MANCHESTER HAS REACHED MAJOR FLOOD STAGE AND IS
FORECAST TO APPROACH THE ALL TIME RECORD. THIS IS AN EXTREMELY
DANGEROUS SITUATION. DO NOT DRIVE INTO FLOODED AREAS!
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...LILLINGTON...FORT BRAGG...DUNN...GODWIN...
POPE AFB...HOPE MILLS...SPRING LAKE...ERWIN AND EASTOVER.
SIX TO EIGHT INCHES OF RAIN HAS FALLEN OVER THE AREA AND AN
ADDITIONAL TWO INCHES ARE POSSIBLE EARLY THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIFE THREATENING FLASH FLOODING IS OCCURRING ACROSS THE AREA. DO NOT
ATTEMPT TO TRAVEL UNLESS YOU MUST DO SO TO ESCAPE THE FLOODING OR
ARE UNDER AN EVACUATION ORDER. IF YOU ARE IN A LOW LYING
AREA...ALONG A CREEK OR STREAM...OR IN AN AREA EXPERIENCING
FLOODING...TAKE ACTION NOW TO PROTECT YOUR LIFE. MOVE TO HIGHER
GROUND IMMEDIATELY.
&&
LAT...LON 3490 7894 3495 7904 3484 7919 3517 7913
3517 7910 3519 7910 3521 7913 3538 7910
3546 7864 3534 7854 3525 7861 3520 7863
3520 7864 3517 7863 3509 7867 3507 7867
3499 7864 3485 7851 3485 7883 3483 7890
$$
13856
WGUS72 KRAH 291109
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
709 AM EDT THU SEP 29 2016
NCC051-085-093-291400-
/O.CON.KRAH.FF.W.0044.000000T0000Z-160929T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARNETT NC-HOKE NC-CUMBERLAND NC-
709 AM EDT THU SEP 29 2016
...FLASH FLOOD EMERGENCY CONTINUES FOR CUMBERLAND...SOUTHERN
HARNETT...AND EASTERN HOKE COUNTIES...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT FOR
HARNETT...EASTERN HOKE AND CUMBERLAND COUNTIES...
AT 659 AM EDT...HEAVIER RAIN HAS DIMINISHED SOMEWHAT BUT FLASH
FLOODING WILL CONTINUE THROUGH AT LEAST MID MORNING IN THE WARNED
AREA. MORNING COMMUTERS SHOULD USE EXTREME CAUTION AS MANY ROADS
HAVE BEEN CLOSED. DO NOT DRIVE ON FLOODED ROADS EVEN IF THE ROAD HAS
NOT BEEN BARRICADED.
THE FLASH FLOOD EMERGENCY CONTINUES FOR CUMBERLAND...SOUTHERN
HARNETT... AND EASTERN HOKE COUNTIES. THIS IS A PARTICULARLY
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...FORT BRAGG...DUNN...GODWIN...POPE AFB...HOPE MILLS...
SPRING LAKE...AND EASTOVER.
SOME LOCATIONS AND ROADS PARTICULARLY PRONE TO FLOODING
INCLUDE...CROSS CREEK IN DOWNTOWN FAYETTEVILLE...JONES CREEK AT
LEAFLET CHURCH ROAD...BUIES CREEK AT SHERIFF JOHNSON ROAD...UPPER
LITTLE RIVER FROM HIGHWAY 27 TO KERSHAW ROAD...UPPER LITTLE RIVER AT
MCDOUGAL ROAD...ANDERSON CREEK AT ELLIOT BRIDGE ROAD...LONG BRANCH
ROAD AND POPE RD...BLACK RIVER AT EBENEZER CHURCH ROAD...BALFOUR
ROAD AT LAKE MCNEILL...HODGES CHAPEL ROAD AND US 301...STEWARTS
CREEK AT WIRE ROAD...SPRUCE STREET AND STAMPER ROAD ALONG
CREEK...INTERSECTION OF CAMDEN ROAD AND OWEN ROAD...ROCKFISH ROAD AT
GULLY BRANCH...RAY STREET AT CROSS CREEK...UPPER LITTLE RIVER AT
NORRINGTON ROAD...MCDOUGAL ROAD AT WALKERS CREEK...AND US 421 AT
JUNIPER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LIFE THREATENING FLASH FLOODING IS OCCURRING ACROSS THE AREA. DO NOT
ATTEMPT TO TRAVEL UNLESS YOU MUST DO SO TO ESCAPE THE FLOODING OR
ARE UNDER AN EVACUATION ORDER. IF YOU ARE IN A LOW LYING
AREA...ALONG A CREEK OR STREAM...OR IN AN AREA EXPERIENCING
FLOODING...TAKE ACTION NOW TO PROTECT YOUR LIFE. MOVE TO HIGHER
GROUND IMMEDIATELY.
&&
LAT...LON 3490 7894 3495 7904 3484 7919 3517 7913
3517 7910 3519 7910 3521 7913 3538 7910
3546 7864 3534 7854 3525 7861 3520 7863
3520 7864 3517 7863 3509 7867 3507 7867
3499 7864 3485 7851 3485 7883 3483 7890
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 4:40 AM EDT, 20 minutes earlier.
Area forecast discussion, Sep 29, 4:40 AM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 440 AM EDT THU SEP 29 2016 .SYNOPSIS... A strong upper level low over the Great Lakes will drift southward through the Ohio valley tonight, stall over eastern Tennessee and Kentucky Thursday and Friday, then move back north through the Ohio valley and lower Great Lakes this weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 935 PM Wednesday... Severe thunderstorm watch will expire at 1000 PM... Localized flash flooding continues a threat. We will allow the Severe Thunderstorm Watch to expire at 1000 PM. Parameters indicate stabilizing of the boundary layer while large scale lift arrives from the west. Additional severe threat should be localized and not widespread. However, the threat of additional flash flooding is increasing as training of storms continues in favored areas. Two areas of strong to severe thunderstorms continue through our region. One line was located SW to NE through the southern Piedmont into the Sandhills. The other was located from near Charlotte NE through the Triad region. Both of these lines have been problematic with flash flooding around or north of Fayetteville into Harnett County, and over Greensboro. Large hail has been the main severe weather hazard with both lines. It appears that the low level jet will increase with strong surface moisture convergence into central NC overnight. The two distinct lines of storms may merge into one line toward late evening or just after midnight. This would place the main severe and flash flood threats from the Triad to the Triangle overnight. Some areas have already had 1 to 3 inches of rain with locally 4 inches in Harnett and NW Cumberland Counties. The Triad is currently in line for additional very heavy rain with additional flash flooding appearing likely, especially east of Winston-Salem, with Greensboro to Burlington targeted at the moment. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... As of 120 PM Wednesday... Additional showers and storms with training moderate to heavy rain remains likely over Central NC Thu, with a gradual shift to the ENE on Fri. The powerful mid level low will continue to sit and spin over KY on Thu before drifting/wobbling slightly northward to IN on Fri, with lobes of DPVA sweeping through western and central NC, along/atop the very slow-moving north-south oriented cold/occluded surface frontal zone. PW values remain elevated (over 1.5") over all but the far west Thu, shifting to east of I-95 Fri, beneath nearly continuous bands of pronounced upper divergence. The WRF-ARW/NMM both start the day Thu with a band of convection bisecting the forecast area, drifting slowly eastward through the far eastern Piedmont and Coastal Plain through Fri, filling in with better coverage with time, with a cell motion that presents a threat for training and resultant localized flooding. Will retain, with minor tweaks, the overall pattern of the earlier forecast, with lower chance pops west and high pops in the central/eastern CWA Thu, trending lower WSW to ENE through Fri but remaining high in the far eastern/NE forecast area Fri, tapering off further Fri night. Temps both days will be held down by clouds/precip in the east and by lowering post-front thicknesses in the western CWA. Highs in the upper 70s to lower 80s Thu and in the mid 70s to lower 80s Fri, still slightly above seasonal normals. Lows 60-68 Thu night and 54- 65 Fri night. -GIH && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 440 AM Thursday... Stubborn upper level low over the Southern Ohio valley will lift slowly north, back over the Great Lakes through the weekend. At the surface, the lingering orphaned surface front will dissipate across the area. With Central NC on the eastern periphery of the deep cyclonic flow and the back-edge of the deeper moisture plume (PWATS ~1.5")lingering over the coastal plain of NC, we'll continue to see a threat of mainly diurnal isolated to widely scattered showers Saturday and Sunday, diminishing in coverage with each passing day. Temperatures will continue to run slightly above normal with highs ranging from upper 70s north to lower 80s south. The closed low over the Great Lakes will finally open up and weaken as it finally ejects eastward, moving off the New England Coast Monday and into Tuesday. In it's wake, sfc high pressure building east and south down the Atlantic Seaboard will bring cooler, more seasonable temperatures to the area by Tuesday/Wednesday. Large uncertainty looms for the latter half of the upcoming work week with respect to Tropical Storm Matthew. The NHC official forecast has Matthew near Eastern Cuba Monday evening, with questions as to whether Matthew will get picked up and directed northward by an upper level trough over the Gulf of Mexico. Stay tune and check with the National Hurricane Center for the latest on Matthew. Users are reminded that the average NHC track errors at days 4 and 5 are on the order of 180 and 240 miles, respectively. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... As of 145 AM Thursday... The two distinct bands of showers and thunderstorms across Central NC are currently in the process of merging into one broader band across the central Piedmont and Sandhills. KRDU and KFAY will be the most impacted terminals, with KRWI to a lesser extent with Sub-VFR conditions in heavy rain along with the potential for gusty winds of 25 to 30 kts. Convective coverage and intensity should gradually decrease towards daybreak. In addition, a blanket of low (LIFR) stratus is expected to redevelop mainly over the Piedmont (INT/GSO) late tonight, before lifting and scattering to VFR with diurnal heating between 13-16Z Thu. That heating, in conjunction with lift supplied by a slow-moving wave of low pressure and associated frontal zone, will also cause showers and storms to re-develop by mid afternoon and linger into the evening. Outlook: Moist low-level air will continue to support early morning stratus/fog Friday morning and possibly again Saturday morning. Otherwise, Drier air is finally expected to filter into the region on Friday, leading to improved aviation conditions through the weekend. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Hartfield LONG TERM...CBL AVIATION...CBL
Hazardous weather outlook, Sep 28, 9:58 PM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 958 PM EDT WED SEP 28 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-300200- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 958 PM EDT WED SEP 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS CENTRAL NORTH CAROLINA. 1 TO 3 INCHES OF RAIN IS EXPECTED IN AREAS WHERE TRAINING OF THE HEAVIEST RAIN OCCURS. FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT FLOODING TO THE NATIONAL WEATHER SERVICE. PWB
In the hours before
Local storm report, Sep 29, 3:37 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
337 AM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM FLASH FLOOD 6 ESE VASS 35.21N 79.18W
09/29/2016 MOORE NC 911 CALL CENTER
FLOODING AT LOBELIA RD. AND MCGILL RD. .
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Sep 29, 3:44 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
344 AM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM FLASH FLOOD PINEHURST 35.18N 79.47W
09/29/2016 MOORE NC 911 CALL CENTER
DOT DISPATCHED TO FLOODING, INCLUDING WATER
UP TO THE DOOR OF MULTIPLE VEHICLES, AT
MORGANTON RD. AND HIGHWAY 5.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Sep 29, 4:31 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
431 AM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD RAEFORD 34.98N 79.22W
09/29/2016 HOKE NC 911 CALL CENTER
NUMEROUS ROADS CLOSED DUE TO FLOODING IN RAEFORD AND
OTHER AREAS THROUGHOUT HOKE COUNTY.
&&
EVENT NUMBER RAH1600677
VINCENTLocal storm report, Sep 29, 4:34 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
434 AM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD ROCKFISH 34.98N 79.07W
09/29/2016 HOKE NC 911 CALL CENTER
NUMEROUS ROADS CLOSED IN ROCKFISH AND OTHER AREAS
THROUGHOUT HOKE COUNTY.
&&
EVENT NUMBER RAH1600678
VINCENTLocal storm report, Sep 29, 4:36 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
436 AM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM FLASH FLOOD 4 SE DERBY 35.11N 79.61W
09/29/2016 RICHMOND NC 911 CALL CENTER
THE FIRE DEPARTMENT HAS BEEN DISPATCHED TO A
100-150 FT STRETCH OF DERBY RD. THAT IS
COMPLETELY UNDER WATER, NEAR GOLD LEAF FARM
RD. .
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Sep 29, 4:41 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
441 AM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 1 NNE WHISPERING PINES 35.27N 79.37W
09/29/2016 MOORE NC 911 CALL CENTER
LAKEVIEW DR. AT THAGARD LN. HAS BEEN CLOSED
DUE TO HIGH WATER. .
&&
NWS RALEIGH NC
IRIS SYSTEMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:02 PM EDT | Special Weather Statement | RAH | Cumberland | 58 min |
| Sep 28, 8:10 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 65 min |
| Sep 28, 8:15 PM EDT | Flash Flood Warning | RAH | Alamance, Orange | 3 hr |
| Sep 28, 8:16 PM EDT | Special Weather Statement | RAH | Alamance, Randolph | 59 min |
| Sep 28, 8:28 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Sep 28, 9:11 PM EDT | Areal Flood Advisory | RAH | Montgomery, Stanly | 3 hr |
| Sep 28, 9:30 PM EDT | Special Weather Statement | RAH | Cumberland | 60 min |
| Sep 28, 10:24 PM EDT | Flash Flood Warning | RAH | Chatham, Montgomery, Moore, Randolph | 3 hr |
| Sep 28, 11:27 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Moore | 48 min |
| Sep 28, 11:29 PM EDT | Special Weather Statement | RAH | Durham, Granville, Wake | 46 min |
| Sep 29, 12:56 AM EDT | Areal Flood Advisory | RAH | Anson, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 3 hr |
| Sep 29, 1:01 AM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Sep 29, 1:47 AM EDT | Flash Flood Warning | RAH | Anson, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 3 hr |
| Sep 29, 4:10 AM EDT | Areal Flood Advisory | RAH | Cumberland, Hoke, Sampson, Scotland | 3 hr |
| Sep 29, 4:45 AM EDT | Flash Flood Warning | RAH | Harnett, Hoke, Moore, Richmond, Scotland | 4 hr |
| Sep 29, 7:33 AM EDT | Areal Flood Advisory | RAH | Sampson | 3 hr |
| Sep 29, 8:26 AM EDT | River Flood Warning | RAH | Chatham | 21 hr |
| Sep 29, 8:32 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wayne, Wilson | 3 hr |
| Sep 29, 8:38 AM EDT | Areal Flood Warning | RAH | Harnett, Hoke, Moore, Richmond, Scotland | 6 hr |
| Sep 29, 9:20 AM EDT | Flash Flood Warning | RAH | Wayne | 3 hr |
| Sep 29, 10:01 AM EDT | Flash Flood Watch | RAH | Cumberland, Edgecombe, Harnett, Hoke, Johnston, Lee and 6 more | 12 hr |
| Sep 29, 10:17 AM EDT | Areal Flood Warning | RAH | Cumberland, Harnett, Hoke, Sampson | 6 hr |
| Sep 29, 10:40 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 30 hr |
| Sep 29, 11:59 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke | 30 hr |
| Sep 29, 12:14 PM EDT | Areal Flood Advisory | RAH | Wayne | 3 hr |
| Sep 29, 1:21 PM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 6 hr |
| Sep 29, 4:14 PM EDT | Areal Flood Warning | RAH | Cumberland, Harnett, Hoke, Sampson | 6 hr |
| Sep 29, 6:48 PM EDT | Special Weather Statement | RAH | Anson | 57 min |
| Sep 29, 7:18 PM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 24 hr |
Nearby
Flash Flood Warnings in North Carolina, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.